# SDR SWAA2023051130212

- Difficulty date: April 22, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241BF DELAMINATED<[01] APPLY THE GLASS FABRIC REPAIR PLIES AT DAMAGED AREA ON MAIN CABIN FLOOR PANEL 241BF.;[02] ENTERED AS ERROR STEP 1;[03] REMOVED AND INSTALLED FLOOR PANEL 241BF IN REF AMM- 53-21-00-000-801; 53-21-00-400-801;[04] VERIFIED STEP 3;[05] APPLIED THE GLASS FABRIC REPAIR PLIES AT DAMAGED AREA ON MAIN CABIN FLOOR PANEL 241BF. REF B737 53-00-50-2R-1 PARAGRAPH 3. MATERIAL USED GLASS FABRIC PLIES PO#:1738579 AND RESIN EPOCAST50A PO#: 1799598.
